# SDR R61A201303230315

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 22,864 hours, 16,902 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bushing
- Part number: 411911331
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE EMERGENCY ABSORPTION SYSTEM PLUG BUSHING MISSING.  MAINTENANCE INSTALLED BUSHING IAW EMB 170 C AND D ZODIAC CMM 25-22-51.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
